International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 9, Pages 517-524
Model tracking for risk problems
Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Oman
Received 15 August 2001
Copyright © 2002 Lakhdar Aggoun and Lakdere Benkherouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We assume that we have candidate insurance models for
describing a process. The models considered consist of a risk
process driven by right-constant, finite-state spaces, jump
processes. Based on observing the history of the risk process,
we propose dynamics whose solutions indicate the likelihoods of
each candidate model.